| Model Number |
328520 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the relion insulin syringes thumb press was broken.The following information was provided by the initial reporter: it was reported that broken/missing from the plunger rod.Also reported that the orange plunger cap is stuck in the seal of the back.Verbatim: consumer reported that the thumb press is broken/missing from the plunger rod.Also reported that the orange plunger cap is stuck in the seal of the back.The issues involve one syringe.Lot #: 2283727, catalog #: 328520, date of event: unknown, samples: available - sending mail kit.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes d10: returned to manufacturer on: (b)(6) 2023 h6: investigation summary samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.H3 other text : see h.10.
Event or Problem Description
It was reported that the relion insulin syringes thumb press was broken.The following information was provided by the initial reporter: it was reported that broken/missing from the plunger rod.Also reported that the orange plunger cap is stuck in the seal of the back.Verbatim: consumer reported that the thumb press is broken/missing from the plunger rod.Also reported that the orange plunger cap is stuck in the seal of the back.The issues involve one syringe.Lot #: 2283727 catalog #: (b)(4) date of event: unknown samples: available - sending mail kit.